Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Difficulty in getting erection, occasional drinker, habit of daily masturbating. Any medication to overcome this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
Age -42, male - i am suffering from the last four months due to my penis is not erecting in time and some times the erection getting lost during intercourse. I have masturbating habit mostly daily. Before last four months i got erected whenever i think of it of a slight shake with hands. Now it is not like that and it is being tough to get erect and got erected only when seeing or reading sex materials. For your information, i used to read or see sex material while i masturbate. I never face problem with sex with my wife earlier before this problem. Now i feel this problem when sex with my wife also. I do not have any lady disease. No sugar or Blood pressure complaint. Have a good physique. Not took any serious medicine in my life except when suffering from fever. I used to take drink occasionally. No smoking. Could my masturbating habit cause any problem? Could you help me please. I want to be the same as earlier, Pl recommend tables if required. I am awaiting your reply. Thanking you in acticipation. regards, vyesv
Posted Sun, 15 Jul 2012 in Erectile Dysfunction
 
 
Answered by Dr. Chandra Shekhar Sharma 1 hour later
Hi,

Welcome to XXXXXXX

It is good that you don't smoke and take drink occasionally.

Masturbating prior to marriage or when your wife is not with you is normal, but masturbating while she is with you is not normal, and should be avoided.

If you eat without hunger, you will not get good taste. Thus you should decrease the frequency of intercourse and do it only when you really need it.

Aerobic exercise will be useful for you.

You should once again get your 2hrs PP Blood sugar checked.

I hope that with regular exercise, and by avoiding masturbation & decreasing frequency of intercourse your problem will be solved.

If the problem persists, you should consult your physician/Specialist in sexology, so that he can prescribe you drugs of phosphodiesterase type 5 inhibitor group.

If you have further query, please feel free to ask.

With good wishes,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor